MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA CRT-D QUAD RF HV; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA CRT-D QUAD RF HV; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3365-40C
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for remote follow-up via merlin.Net with the elective replacement indicator (eri) alert on the implantable cardioverter defibrillator.Prior to the generator change, a device interrogation indicated alerts triggered for end of service (eos), capacitor charge time out, and battery performance alert (bpa).Although the patient was not pacing-dependent, the device was urgently explanted and replaced.There were no patient consequences reported.
 
Additional Manufacturer Narrative
Additional information: h6 codes for type of investigation, investigation findings, and investigation findings.

Brand Name
QUADRA ASSURA CRT-D QUAD RF HV
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key15749703
Report Number2017865-2022-44591
Device Sequence Number2907428
Product Code NIK
UDI-Device Identifier05414734508261
UDI-Public05414734508261
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Model NumberCD3365-40C
Device Catalogue NumberCD3365-40C
Device Lot Number4894381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer03/22/2023
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUARTET.; RIGHT VENTRICULAR LEAD.; TENDRIL.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight73 KG